# SDR IPXA2022102487418

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 31,248 hours, 10,950 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB,   DURING CLIMBOUT LEFT ENGINE N2 FAN VIBE DISPLAYED 5.0 WITH SIGNIFICANT VIBRATION AND NOISE ON FLIGHT DECK. CONFIRMED BIRDSTRIKE TO LEFT ENGINE. REF LOGPAGE 41181 ITEM2 AND LOGPAGE 411882 ITEM 1 FOR REQUIRED INSPECTIONS.BLENDED BLADES #27 & 28 IAW AMM 72-31-02-308. REPAIRED MISSING WIRE MESH PER AMM 78-31-00. PER BORO OF B1-6 SECTION. ALL COMPRESSOR VANES CK OK.RE-INSTALLED L/H ENG FAN ROTOR SPINNER IAW AMM 72-31-01. REPAIRED DAMAGE PER AMM 78-31-00. OK FOR SER. R/R UPPER 02 BOTTLE PER AMM 12-15-08. OPS TEST & LK CK GOOD AT THIS TIME.  ORIG SUBMISSION DATE:  10/24/2022
